# SDR DXTA200809043260

- Difficulty date: September 4, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 7,133 hours, 5,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING THE TAXI,  STARTED THE APU TO COOL THE CABIN DOWN, ONCE THE APU BLEED WAS TURNED ON DETECTED A SLIGHT OILY SCENT. AFTER APU WAS SHUTDOWN, SCENT WENT AWAY.  FOUND APU OIL OVERSERVICED. DE-SERVICED TO CORRECT LEVEL IAW MM 12-11-03. REMOVED WATER SEPARATOR FOR CLEANING OF SOCK IAW MM 21-51-00 CLEANED WATER SEPARATOR SOCK, IAW MM 12-19-02 (REV 24)   INSTALLED WATER SEPARATOR. IAW MM 21-51-00 (REV 22)OPS CK GOOD.   LEAK CK GOOD.  NO UNUSUAL ODOR NOTED.
